# SDR CA160219001

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2210 · Autopilot System
- Part: Clutch
- Part number: 6225029001
- Condition: Mismanufactured
- Location: Autopilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUTOPILOT CLUTCH ASSY ORDERED AND RECEIVED AT ARE FACILITY FOR 1 OF OUR CUSTOMER WITH AN FAA FORM 8130-3 ATTACHED TO IT, STATUS REPAIRED. THE PN ON THE DOCUMENT WAS EFFECTIVE FOR THE ACFT MODEL AND MSN, BUT THE ACTUAL ASSY WAS WRONG ACCORDING TO OUR TECH AND THE COMPONENT MM.  THE CAP STAND INSTALLED ON THE CLUTCH WAS OF THE WRONG PN.  NOTE: THE PART WAS SUPPLIED FROM OUR CUSTOMER, AND NOT PURCHASED BY ARE ORGANISATION.  THE CUSTOMER WAS INFORMED OF THE SITUATION.
